# SDR CALA2025092909379

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N852217
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5311-02748 REV A - STA 1380 FWD FRAME INSP WHILE PERFORMING TASKS IAW EA 5311-02748 REV A STA 1380 FOUND CORROSION COMMON TO INTERCOSTAL WEB BETWEEN STA 1360-1380.  REMOVED IAW SRM 51-40-02-06 STA 1366 TO 1380,  FOUND TO BE OUT OF LIMITS PER CORROSION EXFOLIATION  SRM 51- 10-02,  FABRICATED IAW DWG 146N8522, TREATED AND APPLIED PAINT IAW SRM 51-20-01 AND AMM 51-21-15, INSTALLED WEB IAW SRM 51-40-02-0G.
